# SDR SWAA2015051839809

- Difficulty date: April 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 42,941 hours, 26,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD LOWER STUB FRAME COMMON TO INBD CHORD CRACKED AT STRINGER 17R.  R & R FRAME IAW SRM.
